Search Results

There are 22005 results for: content related to: Asymptotic behaviour of the finite-time ruin probability in renewal risk models

  1. Ruin probabilities of small noise jump-diffusions with heavy tails

    Applied Stochastic Models in Business and Industry

    Volume 24, Issue 1, January/February 2008, Pages: 65–82, Ilya Pavlyukevich

    Version of Record online : 6 NOV 2007, DOI: 10.1002/asmb.696

  2. Convergence to equilibrium for a fully hyperbolic phase-field model with Cattaneo heat flux law

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 9, June 2009, Pages: 1156–1182, Jie Jiang

    Version of Record online : 11 NOV 2008, DOI: 10.1002/mma.1092

  3. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Version of Record online : 27 JUL 2001, DOI: 10.1002/acs.685

  4. A continuum theory for first-order phase transitions based on the balance of structure order

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 627–653, M. Fabrizio, C. Giorgi and A. Morro

    Version of Record online : 3 AUG 2007, DOI: 10.1002/mma.930

  5. Reduced basis approximation and a posteriori error estimation for stress intensity factors

    International Journal for Numerical Methods in Engineering

    Volume 72, Issue 10, 3 December 2007, Pages: 1219–1259, D. B. P. Huynh and A. T. Patera

    Version of Record online : 25 MAY 2007, DOI: 10.1002/nme.2090

  6. Differentiable structure of the set of coaxial stress–strain tensors

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 14, 30 September 2009, Pages: 1753–1767, Josep Clotet, M. Dolors Magret and Marta Peña

    Version of Record online : 11 DEC 2008, DOI: 10.1002/mma.1108

  7. Double-porosity homogenization for perimeter functionals

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 15, October 2009, Pages: 1971–2002, Margherita Solci

    Version of Record online : 10 FEB 2009, DOI: 10.1002/mma.1119

  8. Approximate transmission conditions through a weakly oscillating thin layer

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 4, 15 March 2009, Pages: 435–453, Clair Poignard

    Version of Record online : 12 JUN 2008, DOI: 10.1002/mma.1045

  9. Asymptotics for steady-state voltage potentials in a bidimensional highly contrasted medium with thin layer

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 4, 10 March 2008, Pages: 443–479, Clair Poignard

    Version of Record online : 9 JUL 2007, DOI: 10.1002/mma.923

  10. Minimum free energy for an electromagnetic conductor with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 1, 15 January 2009, Pages: 77–111, G. Amendola, M. Fabrizio and J. M. Golden

    Version of Record online : 9 JUL 2008, DOI: 10.1002/mma.1027

  11. Existence of solutions to a phase transition model with microscopic movements

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 11, 30 July 2009, Pages: 1345–1369, Eduard Feireisl, Hana Petzeltová and Elisabetta Rocca

    Version of Record online : 7 NOV 2008, DOI: 10.1002/mma.1089

  12. State-feedback disturbance attenuation for polytopic LPV systems with input saturation

    International Journal of Robust and Nonlinear Control

    Volume 20, Issue 8, 25 May 2010, Pages: 899–922, Sung Wook Yun, Yun Jong Choi and PooGyeon Park

    Version of Record online : 27 JUL 2009, DOI: 10.1002/rnc.1479

  13. Long time behavior of a singular perturbation of the viscous Cahn–Hilliard–Gurtin equation

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 6, April 2008, Pages: 695–734, Ahmed Bonfoh, Maurizio Grasselli and Alain Miranville

    Version of Record online : 23 JUL 2007, DOI: 10.1002/mma.938

  14. Robust adaptive control for a class of uncertain strict-feedback nonlinear systems

    International Journal of Robust and Nonlinear Control

    Volume 19, Issue 7, 10 May 2009, Pages: 746–767, F. Hong, S. S. Ge, B. Ren and T. H. Lee

    Version of Record online : 22 JUL 2008, DOI: 10.1002/rnc.1347

  15. Robust adaptive output-feedback control for nonlinear systems with output unmodeled dynamics

    International Journal of Robust and Nonlinear Control

    Volume 18, Issue 11, 25 July 2008, Pages: 1162–1187, Zhaojing Wu, Xuejun Xie and Peng Shi

    Version of Record online : 12 SEP 2007, DOI: 10.1002/rnc.1273

  16. Numerical experiments with the Bloch–Floquet approach in homogenization

    International Journal for Numerical Methods in Engineering

    Volume 65, Issue 9, 26 February 2006, Pages: 1444–1471, C. Conca, S. Natesan and M. Vanninathan

    Version of Record online : 6 OCT 2005, DOI: 10.1002/nme.1502

  17. Conventional Coplanar Waveguide

    Coplanar Waveguide Circuits, Components, and Systems

    Rainee N. Simons, Pages: 11–86, 2002

    Published Online : 9 FEB 2002, DOI: 10.1002/0471224758.ch2

  18. Mathematical analysis and numerical study to free vibrations of annular plates using BIEM and BEM

    International Journal for Numerical Methods in Engineering

    Volume 65, Issue 2, 8 January 2006, Pages: 236–263, J. T. Chen, S. Y. Lin, I. L. Chen and Y. T. Lee

    Version of Record online : 6 OCT 2005, DOI: 10.1002/nme.1498

  19. Optimal investment and consumption with stochastic dividends

    Applied Stochastic Models in Business and Industry

    Volume 26, Issue 6, November/December 2010, Pages: 792–808, Xikui Wang and Yan Wang

    Version of Record online : 17 DEC 2009, DOI: 10.1002/asmb.823

  20. IBLU decompositions based on Padé approximants

    Numerical Linear Algebra with Applications

    Volume 15, Issue 8, October 2008, Pages: 717–746, A. Buzdin, D. Logashenko and G. Wittum

    Version of Record online : 18 JUN 2008, DOI: 10.1002/nla.595